MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354205
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description: roller clamp not working.Detailed inquiry description: customer says that roller clamp is not working.To the point, that she had to close the roller clamp to keep it from free flowing.This caused an iv to dry up right before starting the procedure.Customer had to start another iv in or after patient was a difficult stick.The roller clamp has not worked properly on any of their tubing.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One unused sample in open packaging was provided for evaluation.Upon visual inspection of the received sample, no visual discrepancies were noted.The sample was then leak tested with no leakages observed.In an attempt to replicate the defect, the sample was gravity primed and attached to an iv bag to observe if the roller clamp fully occluded the tubing when applied.During testing, the roller clamp was put into the open and closed position and no functional issues were noted as well.Based on the investigation, the defect reported was not confirmed.The root cause of the reported incident was unable to be determined.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key20303805
Report Number2523676-2024-00852
Device Sequence Number21049527
Product Code FPA
UDI-Device Identifier04046964182099
UDI-Public(01)04046964182099
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354205
Device Lot Number0061944272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown